Universidad Complutense de Madrid
E-Prints Complutense

Discrete Levy transformations and Casorati determinant solutions of quadrilateral lattices

Impacto

Downloads

Downloads per month over past year

Liu, Yong-Jun and Mañas Baena, Manuel (1998) Discrete Levy transformations and Casorati determinant solutions of quadrilateral lattices. Physics letters A, 239 (3). pp. 159-166. ISSN 0375-9601

[img]
Preview
PDF
128kB

Official URL: http://dx.doi.org/10.1016/S0375-9601(97)00933-X




Abstract

Sequences of discrete Levy and adjoint Levy transformations for multidimensional quadrilateral lattices are studied. After a suitable number of iterations we show how all the relevant geometrical features of the transformed quadrilateral lattice can be expressed in terms of multi-Casorati determinants. As an example we dress the Cartesian lattice.


Item Type:Article
Additional Information:

©1998 Published by Elsevier Science B.V.

Uncontrolled Keywords:Soliton-solutions; Equations
Subjects:Sciences > Physics > Physics-Mathematical models
Sciences > Physics > Mathematical physics
ID Code:32501
Deposited On:23 Jul 2015 10:59
Last Modified:10 Dec 2018 15:10

Origin of downloads

Repository Staff Only: item control page